# SDR IPXA2025051420889

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,492 hours, 21,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC265
- Part serial: 0058Y03P
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EVAS FAILED BLOWER CHECK R&R CAPTS EVAS REF AMM 25-69-00
